# SDR DALA2018120507042

- Difficulty date: December 4, 2018
- Submitted: December 5, 2018
- Operation: Air carrier
- Aircraft: N861DA
- Make and model: Boeing 777232
- Aircraft serial: 29952
- Aircraft time: 85,748 hours, 10,488 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 7002, L/P 5330049) SEAT 10-12 EMERGENCY ESCAPE PATH LIGHTING IS INOP - BOTH SIDES. REPLACED EMERGENCY BATTERY AND BATTERY PACK (M33098) PER B777 AMM 33-51. TEST OK.
